Space-time statistical solutions of the Navier-Stokes system which are homogeneous in $x$, and individual solutions with infinite energy
Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_5_a2,
author = {M. I. Vishik and A. V. Fursikov},
title = {Space-time statistical solutions of the {Navier-Stokes} system which are homogeneous in $x$, and individual solutions with infinite energy},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1978},
volume = {239},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a2/}
}
TY - JOUR AU - M. I. Vishik AU - A. V. Fursikov TI - Space-time statistical solutions of the Navier-Stokes system which are homogeneous in $x$, and individual solutions with infinite energy JO - Doklady Akademii Nauk PY - 1978 SP - 1025 EP - 1028 VL - 239 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a2/ LA - ru ID - DAN_1978_239_5_a2 ER -
%0 Journal Article %A M. I. Vishik %A A. V. Fursikov %T Space-time statistical solutions of the Navier-Stokes system which are homogeneous in $x$, and individual solutions with infinite energy %J Doklady Akademii Nauk %D 1978 %P 1025-1028 %V 239 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a2/ %G ru %F DAN_1978_239_5_a2
M. I. Vishik; A. V. Fursikov. Space-time statistical solutions of the Navier-Stokes system which are homogeneous in $x$, and individual solutions with infinite energy. Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a2/